hey i have been having some problems and not sure if its due to the procedure? my symptoms are hot and cold feeling, body ache, dizzy, lightheadness, faint feeling, neausea, and dirreah, heart racing and heart palpatations. i had an EKG and a heart monitor test done both came out fine. most of my symptoms they think are hormones so they put me on YAZ birth control. They also think i have PMDD. Can someone let me know if this has happened to them?????? and if YAZ will work???? they took hormone test, showed up normal, but doc says still could be off. I really need to see if im the only one with this?????? :( help it is affecting my whole life when i have these episodes.
A hypo thermal endometrial Albeation procedure is a method also know as an HTA a doctor destroys the inner lining of the uterus.Its normally due to abnormally high amounts of bleeding.You need to report all your symptoms to your obgyn,,WHEN did you have the procedure? do you have a fever are you bleeding alot?? if yes to either of those symptoms and you cannot get to your doctor immediatley please go to er.
You may be suffering anxiety due to the test and not really understanding it ,You need a really good doctor preferably a Psychiatrist to diagnois PMDD.
As for the Yaz if your hormone test came up normal and your doctor wants to put you on birth control ask him if its to regulate you cycle.That is a much more lodgical reason than fixing hormones that tested normal.
IF YOUR DOCTOR wants you on YAZ and your testing normal and its only for the reason you stated ,PLEASE get one more opinion. No patient should take any medication on a regular basis that they really dont need all medications have some side effects.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.